# SDR SWIA201439258

- Difficulty date: September 5, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 39,389 hours, 51,654 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 12025226501
- Part serial: 120039
- Condition: False Indication
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING LANDING GEAR EXTENSION, OBSERVED MLG INDICATIONS NORMAL BUT NLG GREEN "A" SYSTEM INDICATION AND A RED "B" SYSTEM INDICATION.  RAN QRH PROCEDURE, DETERMINED THE GEAR WERE DOWN BUT NLG INDICATION PERSISTED.  R & R LANDING GEAR MODULE ASSY PERFORMED GEAR SWINGS NO DEFECTS NOTED AT THIS TIME IAW AMM.
